Nasal spray

MrsCDogg
By MrsCDogg Latest Reply 2011-04-29 22:27:33 -0500
Started 2011-04-29 20:30:34 -0500

So, I got up this morning to watch the royal wedding. I was sitting there enjoying it and noticed that I had a bit of a stuffy nose. So, I decided to use a little Afrin nasal spray to get the air to flowing. Later in the moring I checked my bs right before going in to work and it was 172 later on it was 166 and each time it had gone down slightly. I checked it right before I headed home and it was down to 102. I'm just wondering if the nasal spray could be the culpret. I hadn't eaten anything that would cause that kind of elevation. I took my normal meds 50/1000 Janumet, 40 u Lantus and the other meds I take for bp, acid reflux, and arthritis. Nothing I ate for breakfast would cause that either. Any ideas?


2 replies

jayabee52
jayabee52 2011-04-29 22:27:33 -0500 Report

What was your fasting Blood Glucose number ("BG#") when you got up?

If it wasn't the Afrin, then you might be experiencing the "dawn phenemon" where you liver dumps glycogen into your bloodstream because your BG got low during the night.

Dietcherry is right. Only way to tell for sure is to test your BG before hand, to get a baseline reading. and then take your BG again 1 hr, and then 2 hrs later.

Next Discussion: Snacks »